# SDR RAIA201503090004

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 34,696 hours, 19,628 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 36220090115
- Part serial: 0557
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM INOP EICAS MSG DURING CLIMB, RETURNED TO BLOCK. MAINTENANCE REPLACED HORIZONTAL STABILIZER ACTUATOR, OPS CHECK GOOD.  PERFORMED MAINTENANCE FLIGHT CHECK, NO DEFECTS NOTED.
